# SDR AALA202412098105

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 35,468 hours, 7,587 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO DFW DUE TO THE FLIGHT CREW REPORTING AT APPROXIMATELY 5000 FEET ON THE DESCENT INTO DFW THERE WAS A STRONG ELECTRICAL BURNING SMELL IN THE FORWARD GALLEY REPORTED BY THE FLIGHT ATTENDANT IN THE FORWARD GALLEY. THE ODOR STARTED TO DISSIPATE AS WE CONTINUED TO DESCEND. FAINT ODOR STILL NOTICEABLEAT THE GATE. MAINTENANCE FOUND THE FORWARD GALLEY COFFE MAKER INOPERATIVE AND REPLACED IT.
